# SDR 95ZZZX802

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9808M
- Make and model: Maule M-4-210
- Aircraft serial: 1041
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 1,845 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AIRCRAFT'S INTERIOR WAS REMOVED TO FACILITATE FUSELAGE FRAME REPAIR, CORROSION WAS FOUND ON ALL OF THE 4130 STEEL FUSELAGE STRUCTURE THAT WAS COVERED BY THE INSULATION.  THE INSULATION APPEARED TO BE ORIGINAL FACTORY INSTALLATION, IT WAS FIBERGLASS BATT THAT HAS A PROPENSITY TO ATTRACT AND HOLD MOISTURE.  MOST OF THE INSULATION IN THIS A/C WAS DAMP OR WET (COULD WRING WATER OUT OT IT).  THIS A/C IS TIED DOWN OUT IN THE WEATHER.  ACCOMPLISH FREQUENT (AT LEAST TWICE A YEAR) INSPECTIONS OF STRUCTURE UNDER THE INSULATION AND CHECK INSULATION CONDITION.
